# SDR EE4Y2013032000021

- Difficulty date: March 11, 2013
- Submitted: March 20, 2013
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N852AM
- Make and model: Boeing 737752
- Aircraft serial: 33787
- Aircraft time: 30,444 hours, 15,942 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT ON STR 24R FRAME UPPER FLANGE WITH DENT.   FRAME REPAIRED IAW MESSAGE AMX-13-0016-03B.
